An interest rate defense of a fixed exchange rate?
Robert Flood () and
Olivier Jeanne
Journal of International Economics, 2005, vol. 66, issue 2, 471-484
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (43)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(04)00123-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: An Interest Rate Defence of a Fixed Exchange Rate? (2000) 
Working Paper: An Interest Rate Defense of a Fixed Exchange Rate? (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:66:y:2005:i:2:p:471-484
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().